On extremal solutions of controlled nonlinear filtering equations

Borkar, V. S. ; Kumar, Sunil (1995) On extremal solutions of controlled nonlinear filtering equations SIAM Journal on Control and Optimization, 33 (3). pp. 718-724. ISSN 0363-0129

Full text not available from this repository.

Official URL: http://eprints.iisc.ernet.in/7584/

Related URL: http://dx.doi.org/10.1137/S0363012992235833


Controlled nonlinear filtering equations with "relaxed controls" arising out of the separated control problem for partially observed diffusions are considered. An equivalence relation is defined on the attainable laws of the joint state and control process by identifying any two of the latter when their one-dimensional marginals agree almost everywhere. Extreme points of the set of such equivalence classes (for fixed initial laws) are shown to correspond to Markov processes.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial & Applied Mathematics.
Keywords:Separated Control Problem; Nonlinear Filtering; Partially Observed Diffusions; Markov Controls; Extremal Measures
ID Code:5290
Deposited On:18 Oct 2010 08:29
Last Modified:20 May 2011 09:33

Repository Staff Only: item control page